# SDR TWAA0103201

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 25,595 hours, 12,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM CABIN ROW 7 TO 20.  REPLACED THE BATTERY PACK.  CHECK-C 10-23-00 STL.
